# SDR IPXA09655700

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 HOLES IN FLOORBOARD POS 3R&4R REF DEF 397321.  FABRICATE FLOORBOARD PER EO B767-5320-9693-F.
